# SDR DALA2025011000208

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 94,009 hours, 43,428 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3244 DISC: DURING POST INSPECTION SMOKE SEEN COMING FROM NBR 1 TIRE ASSY. NORMAL BRAKING ON LANDING. BRAKE TEMP POPPED AT 375 C. SLIGHT SMELL OF BURNING RUBBER NEAR TIRE. C/A: PERFORMED GVI OF NBR 1 TIRE AND BRAKE ASSY PER AMM 32-40 ALL CHECKS NORMAL. A/ C OK FOR SVC. (LP: 6944414)
